Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner–Shirshov bases for some braid groups
Author(s) Leonid A. Bokut, Andrei Vesnin
TypeArticle in Journal
AbstractPresenting 2-generator Artin groups A(m) and braid groups B3 and B4 as towers of HNN extensions of free groups, we obtain Gröbner–Shirshov bases, normal forms and rewriting systems for these groups.
KeywordsBraid group, Normal form, Gröbner basis
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105001434
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number3–4
Pages357 - 371
Year2006
NoteLogic, Mathematics and Computer Science: Interactions in honor of Bruno Buchberger (60th birthday)
Edition0
Translation No
Refereed No
Webmaster